MAUDE Adverse Event Report: EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland PEN NDL 31GA 8MM 100 BX 1200 USA; Needle, Hypodermic, Single Lumen

EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland PEN NDL 31GA 8MM 100 BX 1200 USA; Needle, Hypodermic, Single Lumen
Model Number 320109
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported found 1 pen needle to clog during injection.Tried injecting 4 times with this pen needle.Informed caller of non patient end placement and to complete a flow check with all injections lot # 4030373 catalog# 320109 date of event january 30 2025 sample status discard ---------------------------------------------------------------------------------- this intake record was reviewed as part of capas #pr-00078 and #pr-00080 and deficiencies were identified.The following actions were taken, three additional complaint record was created for needle clog.With these actions completed, this intake record is now consistent with applicable procedures cp62096, cp92021, and regulatory requirements, and separate complaints were opened for each separate event.There was appropriate follow-up (if this was required), and each event is addressed based on the most current information.No further action is required at this time unless new information becomes available.M.Samadi¿ 11- sep- 2026.
 
Additional Manufacturer Narrative
No samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.----------------------------------------------------------------------------------------------------------------- this complaint record was reopened/opened and reviewed as part of capas #pr-00078 and #pr-00080.The review revealed that this complaint was determined to be a reportable event.The required activities for reporting this event were completed.The review confirmed that the complaint record is consistent with applicable procedures cp62096, cp92021, and regulatory requirements, and separate complaints were opened for each separate event.There was appropriate follow-up (if this was required), and each event is addressed based on the most current information.There are no additional events or updates that meet the fda mdr reporting requirements.No further action is required at this time unless new information becomes available.R.Rozenberg 22sep2026.

Brand Name
PEN NDL 31GA 8MM 100 BX 1200 USA
Common Device Name
Needle, Hypodermic, Single Lumen
Manufacturer (Section D)
EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland
EI 
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key50900088
Report Number3023359743-2026-00254
Device Sequence Number14952805
Product Code FMI
UDI-Device Identifier00382903201099
UDI-Public00382903201099
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number320109
Device Lot Number4030373
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown